Corrigendum to the paper: “Linear relations between roots of polynomials" (Acta Arith. 89 (1999), 53–96)

Volume 110 / 2003

Kurt Girstmair Acta Arithmetica 110 (2003), 203-203 MSC: 12F10, 12E05. DOI: 10.4064/aa110-2-10

Authors

  • Kurt GirstmairInstitut für Mathematik
    Universität Innsbruck
    Technikerstr. 25/7
    A-6020 Innsbruck, Austria
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image